Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 233, NWS North Platte, NE

July 26, 2015Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 8:17 PM CDT for Brown County, Rock County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 8:17 PM CDT (01:17 UTC)
Expired
Jul 26, 2015, 9:00 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:29 PM CDTHAIL 1.752 Se Long Pine, NE
Jul 26, 8:55 PM CDTTSTM WND GST 604 Wsw Long Pine, NE
Jul 26, 8:55 PM CDTHAIL 1.254 Wsw Long Pine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2433 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS53 KLBF 270117
SVRLBF
NEC017-149-270200-
/O.NEW.KLBF.SV.W.0233.150727T0117Z-150727T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG PINE...
  OR 8 MILES SOUTHEAST OF AINSWORTH...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 170 AND 177...AND NEAR MILE MARKER
194.
 HIGHWAY 20 BETWEEN MILE MARKERS 246 AND 254.

LOCATIONS IMPACTED INCLUDE...
LONG PINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4254 9982 4259 9967 4244 9944 4232 9974
TIME...MOT...LOC 0117Z 334DEG 9KT 4248 9972 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
1 follow-up statement
935 
WWUS53 KLBF 270159
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT SUN JUL 26 2015

NEC017-149-270208-
/O.EXP.KLBF.SV.W.0233.000000T0000Z-150727T0200Z/
ROCK NE-BROWN NE-
859 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROCK AND EAST
CENTRAL BROWN COUNTIES WILL EXPIRE AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
PORTIONS OF EAST CENTRAL BROWN AND FAR EAST CENTRAL ROCK COUNTY 
UNTIL 915 PM CDT. 


LAT...LON 4254 9982 4259 9967 4244 9944 4232 9974
TIME...MOT...LOC 0157Z 334DEG 9KT 4248 9972 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 26, 6:28 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM
WATCH AND CONVECTIVE DEVELOPMENT.  STRONG DIABATIC WARMING IS
DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS
AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH.  THE LATEST VIS
SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL
TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE
FORECAST AREA.  THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE
ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH
TIME THIS AFTERNOON/EVENING.  STEEP LAPSE RATES ARE CONTRIBUTING TO
MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE
SANDHILLS.  ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST.

WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS
FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY
GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A
WEAK MID LEVEL DISTURBANCE.  THE LATEST 12Z NAM12 CARRIES THE
CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID-
MORNING ON MONDAY.  THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS
AS WELL.

ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA  AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A
STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS.  A LEE TROUGH
AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT
LATE MONDAY AFTERNOON.  FAVORABLE SHEAR AND CAPE WOULD PROMOTE
SEVERE STORM DEVELOPMENT.  THE CURRENT DAY TWO SLIGHT RISK OUTLOOK
FROM SPC LOOKS GOOD.

APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES
FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES
COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO
WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE
NEEDED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET
TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD
FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE.

ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE
MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE
FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER
SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH
WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S.

DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE
HOWEVER LOOKS ISOLATED AT BEST.

TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES
ESTABLISHED IN THE DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 627 PM CDT SUN JUL 26 2015

STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS
THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE
KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH
ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW
AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000
FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE
ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON
INTO MONDAY EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-272115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF
VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE
SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON
AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS
WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A
VALENTINE THROUGH IMPERIAL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Jul 26, 7:29 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             16 NW SPRINGVIEW        42.99N 99.97W
07/26/2015  E1.25 INCH       KEYA PAHA          NE   PUBLIC

&&

SBAKER
Local storm report, Jul 26, 7:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             AINSWORTH               42.55N 99.86W
07/26/2015  E1.00 INCH       BROWN              NE   FIRE DEPT/RESCUE

&&

JGOMEZ
Local storm report, Jul 26, 7:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             S AINSWORTH             42.55N 99.86W
07/26/2015  E1.00 INCH       BROWN              NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Jul 26, 8:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     10 ENE SPRINGVIEW       42.88N 99.57W
07/26/2015  E70 MPH          KEYA PAHA          NE   PUBLIC

&&

JGOMEZ
Local storm report, Jul 26, 8:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     5 S MULLEN              41.97N 101.04W
07/26/2015                   HOOKER             NE   LAW ENFORCEMENT

            SHINGLES BLOWN OFF THE WEST SIDE OF HOUSE.

&&

SJACOBS
Special weather statement, Jul 26, 8:16 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUL 26 2015

NEZ036>038-059-070-071-270200-
FRONTIER NE-LOGAN NE-CUSTER NE-MCPHERSON NE-LINCOLN NE-HAYES NE-
816 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...WESTERN CUSTER...
LOGAN...HAYES...SOUTHEASTERN MCPHERSON AND FRONTIER COUNTIES UNTIL
900 PM CDT...

AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF STAPLETON
TO 7 MILES NORTHEAST OF DICKENS TO 7 MILES EAST OF PALISADE...AND
MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...MARENGO...VICTORIA SPRINGS STATE RECREATION AREA...RED
WILLOW RESERVOIR STATE RECREATION AREA...PLEASANT HILL...DICKENS...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...LOGAN...MOOREFIELD...
QUICK...BROWN LAKE...LAKE MALONEY STATE RECREATION AREA...MEDICINE
CREEK RESERVOIR STATE RECREATION AREA...DANCING LEAF EARTH LODGE...
MAYWOOD...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...GANDY...
SHANKLIN BLUFF...STAPLETON AND MILLDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 253 AND 265.
 HIGHWAY 92 BETWEEN MILE MARKERS 214 AND 270.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 167 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4094 10105 4167 10071 4169 9970 4105 10006
      4104 10023 4035 10023 4035 10116
TIME...MOT...LOC 0115Z 284DEG 31KT 4164 10046 4092 10091 4038 10096

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:05 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha25 min
Jul 26, 7:11 PM CDTSpecial Weather StatementLBFHayes, Lincoln64 min
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningLBFKeya Paha31 min
Jul 26, 7:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 26, 7:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 7:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock46 min
Jul 26, 7:49 PM CDTTornado WarningLBFBrown, Rock26 min
Jul 26, 8:16 PM CDTSpecial Weather StatementLBFFrontier, Hayes, Lincoln, Logan44 min
Jul 26, 8:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:35 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock40 min
Jul 26, 9:15 PM CDTSpecial Weather StatementLBFCuster45 min
Jul 26, 9:28 PM CDTSpecial Weather StatementLBFRock47 min
Jul 26, 9:55 PM CDTSpecial Weather StatementLBFHolt50 min
Jul 26, 10:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jul 26, 10:57 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.